# SDR SWAA2022032232117

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT BULKHEAD LOWER SUPPORT ANGLE IS CORRODED AT CAMLOCK RECEPTICLE / EVALUATED CORRODED AREA NO ALLOWABLE REMOVED LIMITS FOUND OUT OF LIMITS AT FWD CARGO AFT BULKHEAD LOWER SUPPORT ANGLE STA 500I I-A-W SRM 53-00-53-1A-2. REMOVED CORRODED SUPPORT ANGLE I-A-W SRM 51-40-02-0G-0. DRILLED NEW ANGLE I-A-W SRM 51-40-05-0G-0 AND BOEING DWG 143A9481. INSTALLED NEW ANGLE I-A-W SRM 51-40-02-0G-0 AND BOEING DWG 143A9481
